# SDR SWAA2022032176526

- Difficulty date: February 22, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737*
- Aircraft serial: 32673
- Aircraft time: 50,839 hours, 25,623 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Skin
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 16 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 1.500 INCH 2022-85499 / [01] EDDY CURRENT EQUIPMENT P/N: NORTEC500D; S/N: N500X12101V022236; DUE DATE: 02-JUN-22.;[02] TOOL USED ULTRASONIC EQUIPMENT P/N: 45MG; S/N : 130064101; DUE DATE: 11/MAY/22;[03] REJECT - STEP 14 REPAIR EXTERNAL SKIN AT STA 193.90 DOES NOT MEET THE MINIMUM FASTENER ROW BEYOND THE CUT AT DRAIN HOLE AREA AT RT HORIZONTAL STABILIZER IAW 55-10-01-2R-11 REPAIR 11  RAISED NEW FAULT TTG8Q00B4NEV;[04] REPAIRED LOWER IN-SPAR SKIN LOC BTW STAB. STA. 184 TO STAB. STA. 203.10 AT RH HORIZONTAL STABILIZER I.A.W B737-700 SRM 55-10-01-2R-11 REPAIR 11; MEASURE OF CRACK IS L= 1.500 INCHES TOOL USED: CALIPER P/N 500-197-30; S/N A210443164 DUE DATE 01-SEP-22. THIS REPAIR IS CATEGORY B WITH AN INSPECTION THRESHOLD 56;000 TOTAL FLIGHT CYCLES. SEE INDIVIDUAL SIGNSOFFS BELOW.;[05] REPAIRED LOWER IN-SPAR SKIN LOC BTW STAB. STA. 184 TO STAB. STA. 203.10 AT RH HORIZONTAL STABILIZER I.A.W B737-700 SRM 55-10-01-2R-11 REPAIR 11; MEASURE OF CRACK IS L= 1.500 INCHES TOOL USED: CALIPER P/N 500-197-30; S/N A210443164 DUE DATE 01-SEP-22. THIS REPAIR IS CATEGORY B WITH AN INSPECTION THRESHOLD 56;000 TOTAL FLIGHT CYCLES.  SEE INDIVIDUAL SIGNSOFFS BELOW. AS RII
